# SDR RAIA2018122870002

- Difficulty date: December 27, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 69-71
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY L/H AFT SILL FROME FRAMES 69-71 HAS CORROSION....REMOVED AND REPLACED CARGO L/H SILL AT FR 69-71.
